| Model Number |
3301A1 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a smiths medical oximeter is not turning on.No patient involvement.
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.Investigation determined the battery contact was loose and missing from use and handling.The dhr review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms # (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-10486.The report was submitted in error.